# SDR UPS96220437

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 2720 · Rudder Control System
- Part: Centering Crank
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, RUDDER AFT CONTROL CENTERING CRANK ASSM HOUSING IS CRACKED AT LEFT SPRING MOUNT FLANGE.  REMOVED AND REPLACED RUDDER CENTERING MECHANISM IAW MM 27-20-91.
